MathSciNet Relay Station
MathSciNet bibliographic data
MR1896252 (2003m:35149) 35L60 (46F10)
Danilov, V. G. Generalized solutions describing singularity interaction. Int. J. Math. Math. Sci. 29 (2002), no. 8, 481–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement